# SDR USAA2013112500007

- Difficulty date: November 22, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 38,493 hours, 22,546 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 1909
- Condition: Damaged
- Location: L1 Door
- Part time: 38,493 hours, 22,546 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY OPERATION CYLINDER HAS DAMAGED SPRING IN TRIGGER ASSEMBLY.  REPLACED L1 DOOR DAMPER CYLINDER IAW A320 AMM 52-11-14.
